# SDR COMA0560103

- Difficulty date: January 30, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 25,330 hours, 23,789 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7127631
- Condition: Leaking
- Location: Nr 1 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 5885 NR 1 HYDRAULIC SYSTEM LOW PRESSURE WARNING.  REPLACED LEAKING HYDRAULIC LINE.
